| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: unknown as information was not provided.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the non pre-loaded zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Due to complaints of dysphotopsia, the iol was explanted in a secondary surgical procedure and replaced with a non-johnson & johnson iol, softec hdo iol.Patient symptoms persisted for 4.5 months.Patient's daily activities were not significantly affected.Best corrected visual acuity (bcva) was reported as pre-operative: 20/50 and post-operative: 20/25.The was no medication prescribed (outside of standard care), no medical attention was required, and no procedural delay.The iol directions for use were followed.Patient prognosis post lens exchange is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 09-oct-2024.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received inside a specimen vial with an unknown liquid inside.Visual inspection of the complaint lens reveals that one haptic was coated in viscoelastic residue.The lens was cleaned, and no issues were identified.No further evaluation was performed.The complaint issues could not be confirmed during product evaluation, and no issues were identified.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications and the complaint issues reported could not be confirmed.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.